Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Asymptotic behavior of the solutions of nonhomogeneous differential equations
HTML articles powered by AMS MathViewer

by T. F. Bridgland PDF
Proc. Amer. Math. Soc. 12 (1961), 546-552 Request permission
References
  • Richard Bellman, On an application of a Banach-Steinhaus theorem to the study of the boundedness of solutions of non-linear differential and difference equations, Ann. of Math. (2) 49 (1948), 515–522. MR 26198, DOI 10.2307/1969041
  • Richard G. Cooke, Infinite Matrices and Sequence Spaces, Macmillan & Co., Ltd., London, 1950. MR 0040451
  • L. Cesari, Proprietà asintotiche delle equazioni differenziali lineari ordinarie, Rend. Sem. Mat. Univ. Roma vol. 3 (1940) pp. 171-193. A. C. Zaanen, Linear analysis, Groningen, Erven P. Noordhoff, 1956.
  • Lamberto Cesari, Asymptotic behavior and stability problems in ordinary differential equations, Ergebnisse der Mathematik und ihrer Grenzgebiete, (N.F.), Heft 16, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1959. MR 0118904
  • H. A. Antosiewicz and P. Davis, Some implications of Liapunov’s conditions for stability, J. Rational Mech. Anal. 3 (1954), 447–457. MR 64952, DOI 10.1512/iumj.1954.3.53023
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50
  • Retrieve articles in all journals with MSC: 34.50
Additional Information
  • © Copyright 1961 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 12 (1961), 546-552
  • MSC: Primary 34.50
  • DOI: https://doi.org/10.1090/S0002-9939-1961-0126018-X
  • MathSciNet review: 0126018